MathSciNet Relay Station
MathSciNet bibliographic data
MR1283225 (95i:11078) 11J25 (11D75)
Bean, Michael A. An isoperimetric inequality for the area of plane regions defined by binary forms. Compositio Math. 92 (1994), no. 2, 115–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement